Irregular Period due to medications?

Patient : Dear doctor, My period date is 15th and I get regular periods. Since 8th February I've been taking medication for peripheral neuropathy because of vitamin B12 deficiency. The medicines are called Cobal Mecobalamin and Gupisone. So I just got my period for a day and then they stopped and now there's just spotting. Is it because of taking these meds? Should I discontinue the medicines till my period is over? This has never happened before and so I was concerned. Your help will be appreciated. thank you
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My girlfriend has been having brown discharge for four days now without any other symptoms of pregnancy we've had unp...

Q: Fell on my neck in a port activity. Since then I have some pain in my left arm it comes and goes, depends on my move...

Q: I am a 55-year old NYC woman who flew to Vienna for a wedding and a European holiday. After exiting the airplane 3 da...

Q: Good morning. Several months ago I saw an ENT for persistent throat clearing. My chief complaint was constant post na...

Q: Hello. :( I've had some amount of rectal bleeding for a couple of days now, there's blood from there in the toilet ev...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews